# SDR DALA2015080904926

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT SURFACE AT RT WING FUEL TANK ACCESS PLATE NR 1436C, MRB 57-083-02.  CORROSION ON COUNTERSINK WAS REMOVED AND MEASURED.  THE MAX DIAMETER ALLOWED IS .660" AND MAX DIAMETER MEASURED ON 3 HOLES ADJACENT IS 0.686", IT IS OUT LIMITS IAW SRM 51-22-2A. FUEL ACCESS PLATE NR 1436C WAS REPLACED.
